# SDR AWXA200401435

- Difficulty date: December 7, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 71,207 hours, 27,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1498217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-10 CHECK EXFOLIATION CORROSION WAS FOUND ON PASSENGER CABIN SUPPORT SECTION AT BS 365.25, RBL 55.  MAINTENANCE REMOVED CORRODED SUPPORT SECTION AT BS 365.25, RBL 55; FABRICATED A NEW SUPPORT SECTION PER DWG 141N5186; INSTALLED REPAIR PART IAW B757-200 SRM 51-10-02.
